MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CORD,HI FREQ,W/8MM PLUG,300CM,; HI FREQUENCY CORD

KARL STORZ SE & CO. KG CORD,HI FREQ,W/8MM PLUG,300CM,; HI FREQUENCY CORD
Model Number 279KB
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 03/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer does not know where the cord is or where on the cord it arced.They do not expect they will return the cord.
 
Event or Problem Description
Allegedly, there was a spark noticed when using the cord inside the patient during a procedure.It was reported there was no harm to the patient.

Brand Name
CORD,HI FREQ,W/8MM PLUG,300CM,
Common Device Name
HI FREQUENCY CORD
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM 
MDR Report Key8565987
Report Number9610617-2019-00042
Device Sequence Number13524194
Product Code GEI
UDI-Device Identifier04048551090862
UDI-Public4048551090862
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K945380
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number279KB
Device Lot NumberZS01
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2019
Initial Report FDA Received Date04/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR